SciELO - Scientific Electronic Library Online

 
vol.35 issue4Sum divisor cordial labeling for star and ladder related graphsAsymptotically Double Lacunary Statistically Equivalent Sequences of Interval Numbers author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

DIMOU, Hajira; ARIBOU, Youssef; CHAHBI, Abdellatif  and  KABBAJ, Samir. Stability of generalized Jensen functional equation on a set of measure zero. Proyecciones (Antofagasta) [online]. 2016, vol.35, n.4, pp.457-468. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172016000400007.

Let E is a complex vector space and F is real (or complex ) Banach space. In this paper, we prove the Hyers-Ulam stability for the generalized Jensen functional equation .

Keywords : K- Jensenfunctional equation; Hyers-Ulam stability.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License